# SDR BAQA093305

- Difficulty date: February 23, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 178 hours
- Engine: Pwa PW206B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 031402601501
- Condition: Inoperative
- Location: Engine
- Part time: 178 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NRO WILL NOT READ ON GAGE, NO SIGNAL. REPLACED WITH SERVICABLE UNIT.  03/01/2004
